MAUDE Adverse Event Report: MIO; UNO INSET II 80/6 SC1 GREY MCAN

MIO; UNO INSET II 80/6 SC1 GREY MCAN
Model Number MMT-965A600
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Hyperglycemia (1905)
Type of Reportable Event Serious Injury
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in (b)(6).On (b)(6) 2022, the patient's mother reported that her son faced a bent cannula due to which he experienced high blood glucose level (33.3 mmol/l) within the last 2 weeks and this issue occurred with five infusion sets.Her son reported this issue to her 2-3 days ago.The site location was patient's abdomen and buttock.Moreover, the infusion sets have been used for same day, first day and for second day.Unomedical do not see bent/kinking as being related to human factors, but rather as a training issue including correct choices of insertion sites and infusion sets and cannula length.Furthermore, the soft cannula is a flexible material that during use and upon removal can bend slightly.No further information available.

Brand Name
MIO
Common Device Name
UNO INSET II 80/6 SC1 GREY MCAN
Manufacturer Contact
aaholmvej 1-3
osted
lejre, 4320
MDR Report Key15630429
Report Number3003442380-2022-01066
Device Sequence Number20825696
Product Code FPA
UDI-Device Identifier05705244020399
UDI-Public05705244020399
Combination Product (Y/N)Y
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date09/01/2024
Device Model NumberMMT-965A600
Device Lot Number5366477
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/14/2022
Initial Report FDA Received Date10/19/2022
Patient Sequence Number1
Patient SexUnknown